Author Topic: Very bad depression  (Read 496 times)

[Buddie]

Very bad depression
« on: April 30, 2022, 07:42:29 pm »
Hi.  Over 7 months I've gone from 1 mg klonopin to .1 mg.  My last taper was from .14 to .10 a month ago.   I'm having very bad depression last few weeks.  It's it withdraw?  When will it end?  Previous tapers I've felt better by now.  This is dragging on.  I was hoping to taper again but should I just stay on .10?  Very very hard!  Thx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very bad depression
« Reply #1 on: May 08, 2022, 11:52:17 am »
To help simplify what you are experiencing, think of depression as depletion. When your system is over revved from the lack of the medication itís going to burn through vitamins, minerals, neurotransmitters etc much faster leaving your body and brain depleted. My personal experience is depressive episodes when I am actively tapering down and not holding a dose. It will subside even though sometimes it seems like it wonít. Try to eat the best you can to replenish your system. It will get better!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Very bad depression
« Reply #2 on: May 09, 2022, 03:47:13 pm »
Hey [...], I noticed you're tapering from clonazepam. I was just curious what brand you have and how you're tapering, as you're just a little further down the road than me. Also, you went from more than one dose a day to just one at night. I wanted to know how and when you decided to do that. I'm currently tapering just my morning dose to try to get to just an evening dose each day, but I'm concerned about possible interdose wd, as that can sometimes happen with clonazepam.

As far as depression goes...I've been hit hard with it in the last two weeks, and it's led to intrusive thoughts and SI. So I've been holding my taper, to try to rein it in without any success. Today, I've started tapering again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.